# SDR AU000322

- Difficulty date: January 17, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Pac CT4A
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 2720 · Rudder Control System
- Part: Mount
- Condition: Cracked
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT PILOT SIDE BRAKE CALIPER MOUNT CRACKED.
